# SDR AALA201902189007

- Difficulty date: February 13, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug MD 83
- Aircraft serial: 53616
- Aircraft time: 53,805 hours, 27,565 cycles
- System (JASC): 4960 · APU Controls
- Part: Switch
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE APU WILL NOT SHUTDOWN,  CONTINUE RUNNING WITH THE MASTER SWITCH IN  OFF.  REMOVED AND REPLACED THE CENTRIFUGAL SWITCH ON THE APU IAW AMM 49-60-01.  STARTED APU AND SHUT IT DOWN NORMALLY WITH COCKPIT APU SWITCH TWICE.  BOTH TIMES APU SPOOLED DOWN APPROXIMATELY 55-60 SECONDS AFTER APU SWITCH SELECTED TO OFF.
